Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 2, Pages 405-408

Certain integrals involving logarithmic and exponential functions

Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran, Saudi Arabia

Received 20 September 1991; Revised 5 May 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we have evaluated the integrals0xn1lnxexp(axbx1)dxand0xn2(ax2b)(lnx)2exp(axbx1)dxfor all n=1,2,3,. Some applications of the results are discussed and an open problem is posed.